# SDR C2XA08TY041

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 14,519 hours, 7,645 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 14569009410
- Condition: Loose
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON O/B PCA BRACKET FITTING HAS LOOSE BUSHING.  REMOVED AND REPLACED AILERON PCA FITTING IAW EC 5750-01177 REV B.  AIRCRAFT STILL IN C-CHECK.
